# SDR DALA2024101810195

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CRACK ACCESS PANEL 322AL LEADING EDGE ON VERTICAL STABILIZER. CORRECTIVE ACTION: COMPLIED WITH ER/A 620487-14. (0614294)
